# SDR SWAA2018022720142

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 48,610 hours, 29,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EXTERIOR EMERGENCY EXIT SLIDE LIGHTS INOPERATIVE.   R & R THE BATTERY PACK IAW AMM.
